MATHEMATICA BOHEMICA, Vol. 121, No. 1, pp. 35-39, 1996

Atomary tolerances on finite algebras

Bohdan Zelinka

Bohdan Zelinka, katedra diskretni matematiky a statistiky, Technicka univerzita Liberec, Halkova 6, 461 17 Liberec, Czech Republic

Abstract: A tolerance on an algebra is defined similarly to a congruence, only the requirement of transitivity is omitted. The paper studies a special type of tolerance, namely atomary tolerances. They exist on every finite algebra.

Keywords: atomary tolerance, quasiordering, Boolean algebra

Classification (MSC91): 08A30, 08A60

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]